# SDR 2006UALA00135

- Difficulty date: August 24, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 44,708 hours, 31,422 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT FOR DOOR 2R LOWER HINGE COVER AT STA 955 IS DAMAGED.   THE DAMAGE WAS TRIMMED FROM THE -82 SKIN ASSY (-86 SKIN AND -87 DOUBLER) IN ACCORDANCE WITH 737-300 SRM 53-00-01 FIGURE 101, ALLOWABLE DAMAGE NR 1, DETAIL 1 AND 737-300 SRM 51-10-02.
